Home| Journals | Statistical Calculator | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

 [Abstract] [PDF] [HTML] [Linked References]


International Journal of Statistika And Mathematika ISSN: 2277-2790 E-ISSN: 2249-8605

Volume 2, Issue 3, 2012 pp 21-26

Date of Publish30 April 2012


Research Article


Occasionally Weakly Compatible Mappings and Fixed point Theorem In Fuzzy Metric Spaces Satisfying Integral Type Inequality


S. K.Malhotra1, Navin Verma2*, Ravindra Sen3


1Department of Mathematics, Govt. S .G .S .P .G . College Ganj Basoda, Dist. Vidisha (M.P.) INDIA

2Department of Mathematics, S. D. Bansal College of Technology, Indore (M.P.) INDIA

3Department of Applied Mathematics , Shri Vaishnav Institute of Technology Indore (M.P.) INDIA

Academic Editor: Dr. Jadhav V.A.



The aim of this paper is to present common fixed point theorem in fuzzy metric spaces for occasionally weakly compatible mappings with integral type inequality by reducing its minimum value.




  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details